# SDR CA101209008

- Difficulty date: December 7, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna 208B
- Aircraft time: 18,971 hours
- Engine: Pwc PW610FA
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Circuit Breaker
- Part number: S1232530
- Condition: Tripped
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) 35 MINUTES BEFORE LANDING, PILOT HAD A FIRE LIGHT INDICATION WITH NO AURAL WARNING, THE STANDBY POWER LIGHT IMMEDIATELY CAME ON AND ALL THE NR 1 & 2 BUSS CIRCUIT BREAKERS POPPED.  MAINTENANCE WAS CONTACTED IMMEDIATELY AND SUGGESTED RESETTING ALL THE CIRCUIT BREAKERS, AND CARRYING OUT A GROUND RUN, NO FAULTS WERE FOUND.  YHM MAINTENANCE CONTRACTED AN AME IN THE AREA TO PERFORM A GROUND RUN WITH FULL ELECTRICAL LOAD WHILE OBSERVING FOR ANY FLUCTUATION OF THE ELECTRICAL SYSTEM, NO FAULT FOUND.   WHEN THE A/C RETURNED TO YHM, MAINTENANCE PERFORMED A THOROUGH INSPECTION ON THE ELECTRICAL SYSTEM. THERE WAS A 30 AMP CIRCUIT BREAKER FOUND THAT HAD AN INCREASED RESISTANCE/OHM FLUCTUATION. CIRCUIT BREAKER WAS REPLACED P/N S1232-530. A/C RETURNED TO SERVICE AFTER GROUND RUNS PERFORMED.
